MAUDE Adverse Event Report: ENDOLOGIX (TRIVASCULAR) OVATION IX; ILIAC LIMB

ENDOLOGIX (TRIVASCULAR) OVATION IX; ILIAC LIMB
Model Number TV-IL1410160-J
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Occlusion (1984); No Consequences Or Impact To Patient (2199)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.If additional information is obtained at a later time that is pertinent to this event, a follow-up report will then be submitted.
 
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with the ovation ix abdominal aortic aneurysm stent; initial procedure included coiling with covering of the right-side hypogastric artery due to an aneurysmal iliac and tortuosity of both iliacs.Approximately nine (9) months post initial procedure, the patient presented with a possible limb flow reduction and high velocity, monophasic (occlusion) of the right limb detected by ultrasound.However, the exact date of event is unknown.The physician will continue to monitor the patient.As of date, there have been no additional patient sequelae reported.
 
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with the ovation ix abdominal aortic aneurysm stent; initial procedure included coiling with covering of the right-side hypogastric artery due to an aneurysmal iliac and tortuosity of both iliacs.Approximately nine (9) months post initial procedure, the patient presented with a possible limb flow reduction and high velocity, monophasic (occlusion) of the right limb detected by ultrasound.However, the exact date of event is unknown.The physician will continue to monitor the patient.As of date, there have been no additional patient sequelae reported.Subsequent to the initial report, clinical assessment determined there was no visible flow reduction or occlusion observed on the computerized tomography scan from (b)(6) 2019; therefore, there was no device malfunction.
 
Additional Manufacturer Narrative
Clinical assessment was completed based on the received medical records.The reported possible limb flow reduction and occlusion of the right limb was refuted rather there is no visible flow reduction or occlusion observed on the computerized tomography scan from (b)(6) 2019.There is no device malfunction; however, the coils and intentionally covered right internal iliac artery at the index.The final patient status was reported being monitored.The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device remains implanted; therefore, no device evaluation was completed.No additional investigation of this reported event is planned; however, if additional information pertinent to the incident is obtained, a follow-up report will be submitted.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX (TRIVASCULAR)
3910 brickway blvd
santa rosa CA 95403
MDR Report Key8876316
Report Number3008011247-2019-00126
Device Sequence Number2537153
Product Code MIH
UDI-Device IdentifierM701TVIL1410160J1
UDI-Public+M701TVIL1410160J1/$$3210515FS05141846N
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/15/2021
Device Model NumberTV-IL1410160-J
Device Catalogue NumberTV-IL1410160-J
Device Lot NumberFS051418-46
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/11/2019
Supplement Date Received by Manufacturer07/11/2019
Initial Report FDA Received Date08/08/2019
Supplement Report FDA Received Date07/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION IX EXTENDER: FS121415-38.; OVATION IX ILIAC LIMB: FS050418-09.; OVATION IX MAIN BODY: FS061118-13.
Outcome Attributed to Adverse Event Other;
Patient Age60 YR